MAUDE Adverse Event Report: MICROTEK MEDICAL INC. MICROTEK; DRAPE, SURGICAL

MICROTEK MEDICAL INC. MICROTEK; DRAPE, SURGICAL
Model Number 1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2018
Type of Reportable Event Malfunction
Event or Problem Description
Over past week or so, the or noticed 4 surgical probe covers that have pin holes.Four drapes were saved, 3 patient information available (4th drape came with no patient information).Lot numbers on 2 cases can be confirmed as same and the 3rd has a different lot number.Reference numbers same on three (a fourth drape does not have any manufacturer/device information).This device was noted to have blood seepage into probe; it is believed that the probe touched patient's skin due to small size of hole.

Brand Name
MICROTEK
Common Device Name
DRAPE, SURGICAL
Manufacturer (Section D)
MICROTEK MEDICAL INC.
602 lehmberg road
columbus MS 39702
MDR Report Key7365361
Report Number7365361
Device Sequence Number1950252
Product Code KKX
UDI-Device Identifier00748426073337
UDI-Public(01)00748426073337
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2018
Report Date (Section F) 03/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2022
Device Model Number1
Device Catalogue NumberGPC396
Device Lot NumberD173051
Other Device ID Number(17)221101(10)D173051
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer03/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight68
Date Report Sent to FDA03/07/2018